# SDR UPS99230369

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E OXYGEN EMERGENCY SWITCH STICKS IN THE ON POSITION.  REMOVED AND REPLACED FLIGHT ENGINEER'S 02 REGULATOR PER MM 35-11-31.  LEAK AND OPS CHECK GOOD.
